# SDR CALA9802197

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J, F

## Discrepancy

THE NR 1 ENGINE 'A' LOOP FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF FROM IAH.  THE THROTTLE WAS PULLED BACK AND THE AMBER LIGHT AT FUEL START LEVER WENT OUT.  FIRE HANDLE NR 1 WAS PULLED, BUT BOTTLE NR 2 DID NOT DISCHARGE.  BOTTLE NR 1 WAS SELECTED AND DISCHARGED.  ALL ENGINE INDICATIONS WERE NORMAL.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE WIRE HARNESS ON NR 1 ENGINE FIRE DETECTOR A LOOP AT FAULT.  THE WIRE HARNESS WAS REMOVED AND REPLACED.  THE NR 1 AND NR 2 ENGINES WERE RUN AT TAKEOFF POWER FOR 20 MINUTES WITH NO FAULTS NOTED.  IN ADDITION, THE FIRE BOTTLES WERE REPLACED.
